The isomorphism realized by fractional integrals in generalized Hölder classes
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 288-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a5,
author = {N. K. Karapetyants and Kh. M. Murdaev and A. Ya. Yakubov},
title = {The isomorphism realized by fractional integrals in generalized {H\"older} classes},
journal = {Doklady Akademii Nauk},
pages = {288--291},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a5/}
}
TY - JOUR AU - N. K. Karapetyants AU - Kh. M. Murdaev AU - A. Ya. Yakubov TI - The isomorphism realized by fractional integrals in generalized Hölder classes JO - Doklady Akademii Nauk PY - 1990 SP - 288 EP - 291 VL - 314 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a5/ LA - ru ID - DAN_1990_314_2_a5 ER -
N. K. Karapetyants; Kh. M. Murdaev; A. Ya. Yakubov. The isomorphism realized by fractional integrals in generalized Hölder classes. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 288-291. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a5/